MathSciNet Relay Station
MathSciNet bibliographic data
MR7556 (4,159c) 36.0X
Bergman, Stefan Residue theorems of harmonic functions of three variables. Bull. Amer. Math. Soc. 49, (1943). 163–174.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement